| Model Number |
BF-Q190 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The bronchovideoscope was returned to the service center.During inspection of the device, a b30 error and no image was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the communication and no image malfunction: cause traced to electrical/electronic component problem; expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.